2017
Том 69
№ 7

All Issues

Volume 44, № 12, 1992

Article (Ukrainian)

Simple D[X, Y; ?,a]-modules

Bavula V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1628–1644

Article (Ukrainian)

Behavior of nonautonomous oscillatory systems under the effect of small random perturbations in a resonance case

Borisenko O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1645–1651

Article (Ukrainian)

Existence of classical solutions of the multidimensional Stefan problem on a finite interval

Borodin M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1652–1657

Article (Ukrainian)

On a formula of the generalized resolvents of a nondensely defined Hermitian operator

Malamud M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1658–1688

Article (Ukrainian)

Analyticity domains of complex power series with independent random coefficients

Meredov B.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1689–1694

Article (Ukrainian)

An approach to deducing approximate solutions to the Cauchy problem for nonlinear differential equations

Pelekh Ya. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1695–1701

Article (Ukrainian)

Study of a discrete dynamic system in a neighborhood of a quasi-periodic trajectory

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1702–1711

Article (Ukrainian)

Decompositions of root systems of Kac-Moody algebras of rank 2

Futornyi V. M., Tutov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1712–1715

Article (Ukrainian)

Decomposability of matrix polynomials with coefficients possessing quasi-simple structure

Shavarovskyy B. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1716–1718

Article (Ukrainian)

Approximative condition for the continuity of a fractional derivative

Shakh L. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1719–1722

Index (Ukrainian)

Index of volume 44 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1723-1729